Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 17, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On the relative distribution of eigenvalues of exceptional Hecke operators and automorphic Laplacians
E. Balslev and A. Venkov.
St. Petersburg Math. J. 17 (2006), 1-37
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140673
Nonlinear hyperbolic equations in surface theory: Integrable discretizations and approximation results
A. I. Bobenko, D. Matthes and Yu. B. Suris.
St. Petersburg Math. J. 17 (2006), 39-61
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140674
Functional integration and the two-point correlation function of the one-dimensional Bose gas in a harmonic potential
N. M. Bogoliubov and C. Malyshev.
St. Petersburg Math. J. 17 (2006), 63-84
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140675
A recursion formula for the correlation functions of an inhomogeneous XXX model
H. Boos, M. Jimbo, T. Miwa, F. Smirnov and Y. Takeyama.
St. Petersburg Math. J. 17 (2006), 85-117
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140676
Cayley–Hamilton theorem for quantum matrix algebras of $GL(m|n)$ type
D. I. Gurevich, P. N. Pyatov and P. A. Saponov.
St. Petersburg Math. J. 17 (2006), 119-135
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140677
A kink in a funny place
R. Jackiw.
St. Petersburg Math. J. 17 (2006), 137-142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140678
Hypergeometric generating function of $L$-function, Slater’s identities, and quantum invariant
K. Hikami and A. N. Kirillov.
St. Petersburg Math. J. 17 (2006), 143-156
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140679
On selfadjoint extensions of some difference operator
R. M. Kashaev.
St. Petersburg Math. J. 17 (2006), 157-167
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140680
Grothendieck’s dessins d’enfants, their deformations, and algebraic solutions of the sixth Painlevé and Gauss hypergeometric equations
A. V. Kitaev.
St. Petersburg Math. J. 17 (2006), 169-206
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140681
Asymptotic bounds for spectral bands of periodic Schrödinger operators
M. M. Skriganov and A. V. Sobolev.
St. Petersburg Math. J. 17 (2006), 207-216
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 2140682